Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuity of homomorphisms on a Baire group


Authors: Isidore Fleischer and Tim Traynor
Journal: Proc. Amer. Math. Soc. 93 (1985), 367-368
MSC: Primary 22A10
DOI: https://doi.org/10.1090/S0002-9939-1985-0770556-X
MathSciNet review: 770556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A pointwise converging sequence of continuous homomorphisms is equicontinuous.


References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Über metrische Gruppen, Studia Math. 3 (1931), 101-113.
  • [2] N. Bourbaki, General topology, Hermann, Paris, and Addison-Wesley, Reading, Mass., 1966.
  • [3] I. Fleischer and T. Traynor, Equicontinuity and uniform boundedness for homomorphisms and measures, Windsor Math. Report #83-16.
  • [4] J. L. Kelly and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [5] B. J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. (2) 52 (1950), 293-308. MR 0038358 (12:391d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A10

Retrieve articles in all journals with MSC: 22A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0770556-X
Keywords: Equicontinuity, Baire, topological group
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society